Skip Navigation
Skip to contents

KMJ : Kosin Medical Journal

OPEN ACCESS
SEARCH
Search

Author index

Page Path
HOME > Browse articles > Author index
Search
Tae Woo Park 1 Article
Anaphylaxis occurred immediately after prophylactic antibiotics injection with negative intradermal skin test during laparoscopic cholecystectomy
Hyung Joo Jeong, Hsi Chiang Kung, Tae Woo Park, Dong Hee Kang, Yu Som Shin, Ju Deok Kim
Kosin Med J. 2018;33(2):245-251.   Published online December 31, 2018
DOI: https://doi.org/10.7180/kmj.2018.33.2.245
  • 325 View
  • 0 Download
Abstract PDFPubReader   ePub   CrossRef-TDMCrossref - TDM

Prophylactic antibiotics that are used to prevent post-operative infection can commonly cause anaphylactic reactions during anesthesia. It is therefore necessary to perform a skin test before antibiotics are administered in order to diagnose and prevent anaphylactic reactions. However, the results of the antibiotic skin test can differ according to the drug, dose, and reagent concentration.

We report a case of anaphylactic shock with bronchospasm and cardiovascular collapse immediately following administration of the prophylactic cefazedone after induction of general anesthesia for laparoscopic cholecystectomy.


KMJ : Kosin Medical Journal